# SDR UPS08851515

- Difficulty date: January 14, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 37759062
- Part serial: R33790A
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING FLAP STA XW 340 FLAP TRACKS MISSING CHROME.  REMOVED AND REPLACED L/WING FLAP TRACKS AT STA XW 340 IAW DC8 AMM 27-51-03-2.
